# SDR SWAA021476

- Difficulty date: July 4, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- Aircraft time: 61,441 hours, 65,578 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND SKIN CRACKED AT FWD ENTRY DOOR LOWER AFT CORNER CUT OUT.  REPAIRED SKIN PER SRM.
